Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Acne coming back after stopped using acnesol. Any permanent solution?

Hi I am having pimples from past 2months.
1 year back i used to have lot many pimples then i used Acnay Gela nd Acnesol-CL Gel.. after 3,4 months my skin was very clear. I ahvent stopped using those creams.
Now climate got changed .. again I am getting pimples eevn I am using those gels.
Could you please guilde me to prevent pimples?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  425
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi thanks for writing here.Acne is primarily a hormonal condition driven by male or ‘androgenic’ hormones, which typically become active during the teenage years. Sensitivity to such hormones, combined with bacteria on the skin, and fatty acids within oil glands, cause acne. Common sites for acne are the face, chest, shoulders, and back -- the sites of oil glands.
Acne lesions include whiteheads, blackheads, small bumps, and nodules and cysts.
Though acne is essentially a normal physiologic occurrence, certain conditions may aggravate the condition, including:
Fluctuating hormone levels around the time of menses
Manipulating (picking/prodding) acne lesions
Dandruff for prevention follow these tips
Choose a cleanser specially formulated for acne. These products often contain salicylic acid or benzoyl peroxide, which help to clear acne sores.
Clean your face gently, as trauma to the acne breakouts may worsen the acne or cause scarring. When washing your face, use your hands, as any terrycloth or other scrubbing material may cause acne sores to rupture.
If you need to use a moisturizer, use only light, noncomedogenic moisturizers, which do not aggravate acne. This type of product may be your best option.
use an oil-free foundation. Heavy makeup or other cosmetic products that block pores may cause a flare-up of acne. As far as treatment ,commonly used drugs are oral and topical antibiotics,bezyl peroxide,retinoids,hormonal therapy,also chemical peels and lasers are available ,treatment depends on stage of acne and it is better you consult a dermatologist and start treatment accordingly.
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor